# SDR DLM88000906

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 33,588 hours, 28,180 cycles
- Engine: Pwa JT8D219
- Engine time: 29,062 hours, 23,796 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: JT8D219
- Part serial: 725368
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,062 hours, 23,796 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER ROTATION, RIGHT ENGINE STALLED AND LOST POWER, EGT WENT TO 800 DEGREES. SHUTDOWN ENGINE AND RETURNED TO ORD.  TURBINE FAILED.  REPLACED ENGINE.
